Publications (33)

2021

  1. A dual-type problem to Christoffel function

    Journal of Approximation Theory, Vol. 264

2020

  1. Iterated Integrals and Borwein–Chen–Dilcher Polynomials

    Mediterranean Journal of Mathematics, Vol. 17, Núm. 5

  2. Incomplete beta polynomials

    Electronic Transactions on Numerical Analysis, Vol. 52, pp. 195-202

2019

  1. Teoremas de reordenamiento de series

    Zubía, Núm. 37, pp. 129-148

  2. La conjetura de Erdős–Straus

    Zubía, Núm. 37, pp. 149-176

2017

  1. Frobenius–Padé approximants of piecewise analytic functions II

    Journal of Approximation Theory, Vol. 223, pp. 52-63

  2. Critical points of orthogonal polynomials

    Journal of Mathematical Analysis and Applications, Vol. 455, Núm. 2, pp. 1655-1667

2016

  1. Frobenius–Padé approximants of |x|

    Journal of Approximation Theory, Vol. 211, pp. 1-15

2014

  1. Aproximación racional y polinomios ortogonales

    Zubía, Núm. 26, pp. 55-76

2013

  1. On the zeros of orthogonal polynomials on the unit circle

    Journal of Approximation Theory, Vol. 170, pp. 134-154

  2. Meromorphic continuation of functions and arbitrary distribution of interpolation points

    Journal of Mathematical Analysis and Applications, Vol. 403, Núm. 1, pp. 107-119

2010

  1. Convexidad pseudo-uniforme en H(p)

    Contribuciones científicas en honor de Mirian Andrés Gómez (Universidad de La Rioja), pp. 141-156

  2. Convergence of Padé approximants of Stieltjes-type meromorphic functions and the relative asymptotics of orthogonal polynomials on the real line

    Journal of Approximation Theory, Vol. 162, Núm. 2, pp. 363-381

2007

  1. Fourier-Padé Approximants for Angelesco System.

    Constructive Approximation, Vol. 26, Núm. 3, pp. 339-359

2006

  1. Teoría de la aproximación

    SeMA Journal: Boletín de la Sociedad Española de Matemática Aplicada, Núm. 34, pp. 152-174

  2. Convergence of Fourier-Padé approximants for Stieltjes functions

    Canadian Journal of Mathematics, Vol. 58, Núm. 2, pp. 249-261

  3. Asymptotic behaviour of Verblunsky coefficients

    Journal of Mathematical Analysis and Applications, Vol. 324, Núm. 2, pp. 1050-1061

2005

  1. Some asymptotic properties for orthogonal polynomials with respect to varying measures

    Journal of Approximation Theory, Vol. 135, Núm. 1, pp. 22-34

  2. Asymptotics for extremal polynomials with varying measures.

    Electronic Transactions on Numerical Analysis, Vol. 19, pp. 29-36